| Model Number |
18880 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Unintended Extubation (4564)
| Date of Event |
01/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient's original tracheal tube had severe air leakage.The doctor re-inserted the tracheal tube.When testing the performance of the new tracheal tube, it was found that the cuff could not be inflated or deflated.The tracheal tube was r e-selected.Replacement of the tube was done.
Additional Manufacturer Narrative
D10 concomitant product: unkett, unspecified endotrach tube (lotno: unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.